Alert archive / Texas / Tornado Warnings in 2012

Tornado Warning 11, NWS Corpus Christi, TX

May 10, 2012Webb County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 10, 2012, 6:22 AM CDT for Webb County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2012, 6:22 AM CDT (11:22 UTC)
Expired
May 10, 2012, 7:15 AM CDT
In force
53 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 173 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 5:42 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
327 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WFUS54 KCRP 101122
TORCRP
TXC479-101215-
/O.NEW.KCRP.TO.W.0011.120510T1122Z-120510T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
622 AM CDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 715 AM CDT

* AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES EAST OF
  BOTINES...OR 19 MILES SOUTH OF ENCINAL...MOVING NORTHEAST AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL WEBB COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2800 9925 2777 9900 2760 9934 2774 9950
TIME...MOT...LOC 1122Z 227DEG 13KT 2779 9927

$$

GW
3 follow-up statements
939 
WWUS54 KCRP 101132
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
632 AM CDT THU MAY 10 2012

TXC479-101215-
/O.CON.KCRP.TO.W.0011.000000T0000Z-120510T1215Z/
WEBB-
632 AM CDT THU MAY 10 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR CENTRAL
WEBB COUNTY...

AT 627 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 11 MILES EAST OF 
BOTINES...OR 17 MILES SOUTH OF ENCINAL...MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL WEBB COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCIN HALF 
DOLLAR SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2800 9925 2777 9900 2760 9934 2774 9950
TIME...MOT...LOC 1131Z 227DEG 13KT 2783 9925

$$

GW
308 
WWUS54 KCRP 101146
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
646 AM CDT THU MAY 10 2012

TXC479-101215-
/O.CON.KCRP.TO.W.0011.000000T0000Z-120510T1215Z/
WEBB-
646 AM CDT THU MAY 10 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR CENTRAL
WEBB COUNTY...

AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 16 MILES NORTHEAST OF
BOTINES...OR 15 MILES SOUTHEAST OF ENCINAL...MOVING NORTHEAST AT 15
MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL WEBB COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HALF 
DOLLAR SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2800 9925 2777 9900 2760 9934 2774 9950
TIME...MOT...LOC 1145Z 227DEG 13KT 2787 9920

$$

GW
171 
WWUS54 KCRP 101210
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
710 AM CDT THU MAY 10 2012

TXC479-101220-
/O.EXP.KCRP.TO.W.0011.000000T0000Z-120510T1215Z/
WEBB-
710 AM CDT THU MAY 10 2012

...THE TORNADO WARNING FOR CENTRAL WEBB COUNTY WILL EXPIRE AT 715 AM
CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.

LAT...LON 2800 9925 2777 9900 2760 9934 2774 9950
TIME...MOT...LOC 1210Z 227DEG 13KT 2793 9913

$$

GW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 5:41 AM CDT, 41 minutes earlier.

Area forecast discussion, May 10, 5:41 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
541 AM CDT THU MAY 10 2012

.SHORT TERM (TODAY THROUGH FRIDAY)...A POTENT UPPER LEVEL LOW
CURRENTLY SITUATED OVER FAR WEST TEXAS IS FIRING UP CONVECTION
ACROSS WEST TEXAS. THIS SYSTEM COMBINED WITH THE SURFACE LOW ALONG
THE SOUTHERN COAST WILL AIDE IN THE EXPECTED CONVECTION FOR TODAY
THROUGH FRIDAY. A STRENGTHENING SOUTHEASTERLY LOW LEVEL JET WILL
FUEL THE SYSTEM PUMPING IN GULF MOISTURE THROUGHOUT THE DAY. CURRENT
GOES SOUNDING IMAGERY IS SHOWING ROUGHLY 1.5 INCH PWATS OVER THE
AREA...WITH HIGHER AMOUNTS FURTHER WEST AND SOUTH WHICH SHOULD ENTER
THE AREA AS THE DAY PROGRESSES. CURRENTLY...A S/W DISTURBANCE
ROUNDING THE BOTTOM OF THE MAIN UPPER LEVEL LOW IS ENTERING ACROSS
THE SOUTHERN TIP OF TEXAS...AIDING IN MORNING CONVECTION...AND
SHOULD CONTINUE TO MOVE EAST THROUGH THE MORNING. THE BIGGER FOCUS
COMES IN TO PLAY WITH THE UPPER LOW THAT WILL SHIFT FARTHER INTO
TEXAS...BEFORE BEING PULLED NORTHEASTWARD LATE TONIGHT INTO
FRIDAY. A COUPLE OF THINGS HAVE BEEN MENTIONED PREVIOUSLY WITH THE
TRACKING OF THE PROGRESSION OF THE AFOREMENTIONED UPPER LOW...ONE
BEING THE POSSIBILITY OF SEVERE WEATHER AND THE SECOND BEING THE
HEAVY RAIN THREAT. AS FOR THE SEVERE WEATHER...MULTIPLE WEATHER
INGREDIENTS CONTINUE TO COME TOGETHER FOR TODAY...ESPECIALLY FOR
THIS LATE AFTERNOON THROUGH THE EVENING/OVERNIGHT HOURS. MODELS
CONTINUE TO SHOW SPLIT FLOW ALOFT...WITH PRESSURE HEIGHT FALLS AND
COOLING TEMPERATURES. THE STRENGTHENING UPPER LEVEL JET OVER THE
AREA WILL ALSO AIDE IN THE INCREASED SHEARING FROM 0-6KM TO
45-50KTS OVER MUCH OF THE AREA. WITH ENOUGH LIFT AND SHEARING...
THE POSSIBILITY OF SEVERE REMAINS OVER SOUTH TEXAS...WITH DAMAGING
WINDS AND LARGE HAIL BEING THE MAJOR THREATS. CAN NOT RULE OUT AN
ISOLATED TORNADO OR TWO...PARTICULARLY OVER THE COASTAL LOCATIONS
WHERE HIGHER HELICITY VALUES REMAIN. AS FOR THE HEAVY RAINFALL...
WITH ABUNDANT MOISTURE OVER THE AREA...STRONG SLOW MOVING STORMS
MAY PRODUCE A STORM WITH RAINFALL AMOUNTS OF 1-2 INCHES...WITH
ISOLATED HIGHER AMOUNTS. HOWEVER...STORM MOTION IS SHOWING AN
INCREASE IN SPEED EASTWARDLY AS TIME PROGRESSES THIS EVENING...
WHICH MAY HELP REDUCE THE TIMING A STRONG STORM WOULD BE OVER THE
AREA. AREAS ACROSS THE NORTHERN CWA WILL HAVE THE BEST CHANCE FOR
ABUNDANT RAINFALL. EXPECTING THE EVENTS TO OCCUR ESPECIALLY OVER
THE WEST DURING THE MORNING TO LATE MORNING HOURS...EXPANDING EAST
AS THE DAY PROGRESSES...WITH THE MAIN EVENT OCCURRING BY THIS LATE
AFTERNOON AND EVENING. CONTINUED INFLUENCE FROM THE UPPER LOW WILL
ALLOW FOR STORMS TO REMAIN A POSSIBILITY THROUGH THE OVERNIGHT
HOURS INTO FRIDAY.

&&

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...DETERMINING HOW LONG
TO KEEP RAIN IN THE FORECAST THROUGH THE EARLY PART OF THE EXTENDED
IS MAIN CONCERN. PERIOD WILL BEGIN WITH THE UPPER LOW OVER NORTH
CENTRAL TEXAS AT 00Z SATURDAY. MOISTURE WILL REMAIN IN PLACE ACROSS
THE VICTORIA AREA WITH PWATS AROUND 1.5 INCHES. WILL KEEP THE
HIGHEST POPS IN THE NORTHEAST PART OF THE CWA TAPERING OFF TO 20
POPS OVER THE WESTERN CWA. CHANCES FOR SHOWERS AND STORMS WILL BE
WINDING DOWN BY SATURDAY AS UPPER TROUGH PASSES TO THE EAST. WILL
KEEP SOME LOW END POPS OVER THE EASTERN HALF OF THE AREA...ROUGHLY
ALONG AND EAST OF A HIGHWAY 281 LINE. LATEST NAM GENERATES SOME MORE
QPF AS SHORTWAVE ROTATES THROUGH THE AREA. NOT CONFIDENT ON THIS
SCENARIO AND HAVE CONTINUED TREND OF PUSHING CONVECTION OFF THE
COAST. AT OR BELOW NORMAL TEMPERATURES ARE EXPECTED OVER SOUTH TEXAS
THIS WEEKEND...WITH 80S IN MOST LOCATIONS BOTH SAT/SUN. MODELS
INDICATE THE NEXT UPPER DISTURBANCE WILL MOVE SOUTHEAST OUT OF
EASTERN NEW MEXICO/WEST TEXAS ON TUESDAY. THE GFS REMAINS MORE
AGGRESSIVE WITH UPPER LEVEL SYSTEM AND CHANCES FOR CONVECTION WHILE
THE EUROPEAN IS WEAKER WITH UPPER TROUGH. FOR NOW...HELD ON TO THE
LOW END POPS MONDAY NIGHT AND TUESDAY. WOULD LIKE TO SEE BETTER
AGREEMENT BETWEEN THE MODELS BEFORE INCLUDING ADDITIONAL PERIODS OF
SHOWERS AND STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    85  72  83  68  84  /  50  90  60  20  20
VICTORIA          83  69  79  64  81  /  50  90  60  40  30
LAREDO            85  72  88  69  89  /  70  70  30  20  10
ALICE             82  70  85  66  86  /  60  90  50  20  20
ROCKPORT          82  74  82  71  81  /  50  90  70  30  20
COTULLA           80  67  83  65  86  /  70  80  30  20  10
KINGSVILLE        85  71  84  67  85  /  60  90  60  20  20
NAVY CORPUS       83  74  82  70  82  /  50  90  60  30  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

CB/85...SHORT TERM
TB/78...LONG TERM
Hazardous weather outlook, May 10, 6:21 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
621 AM CDT THU MAY 10 2012

TXZ229>234-239>247-111130-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
621 AM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT MOST OF SOUTH TEXAS UNTIL
1 PM THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE MAIN
THREATS. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE
LATER THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH TEXAS.
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE. LOCALLY HEAVY RAINFALL MAY DEVELOP TODAY AND TONIGHT WITH
1 TO 2 INCHES OF RAIN POSSIBLE...WITH ISOLATED HIGHER AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS SOUTH TEXAS FRIDAY INTO
SATURDAY. A FEW STORMS MAY BECOME STRONG ON FRIDAY WITH SMALL HAIL
AND GUSTY WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY
NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS.

GMZ230-235-250-255-270-275-111130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
621 AM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE SOUTHERN BAYS AND
NEAR SHORE WATERS UNTIL 1 PM THIS AFTERNOON. DAMAGING WINDS AND
LARGE HAIL WILL BE THE MAIN HAZARDS. THE THREAT FOR STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH SMALL HAIL
AND GUSTY WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS.

In the hours before

Special weather statement, May 10, 5:01 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
501 AM CDT THU MAY 10 2012

TXZ239-101045-
WEBB-
501 AM CDT THU MAY 10 2012

...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY...

AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAREDO COMMUNITY COLLEGE...OR 5 MILES WEST
OF LAREDO...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 5:08 AM CDTSevere Thunderstorm WarningCRPWebb52 min
May 10, 5:54 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb29 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningCRPWebb48 min
May 10, 6:54 AM CDTTornado WarningCRPLa Salle, Webb66 min
May 10, 7:06 AM CDTSpecial Marine WarningCRP54 min
May 10, 7:59 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen, Webb61 min
May 10, 8:01 AM CDTSpecial Marine WarningCRP48 min
May 10, 8:58 AM CDTSevere Thunderstorm WarningCRPMcMullen47 min
May 10, 9:30 AM CDTTornado WarningCRPLa Salle30 min
May 10, 9:51 AM CDTSevere Thunderstorm WarningCRPMcMullen24 min
May 10, 10:01 AM CDTSevere Thunderstorm WarningCRPLa Salle29 min
May 10, 10:32 AM CDTSevere Thunderstorm WarningCRPLa Salle43 min
May 10, 10:37 AM CDTFlash Flood Warning EmergencyCRPLa Salle113 min
May 10, 11:07 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb53 min
May 10, 11:14 AM CDTSevere Thunderstorm WarningCRPLa Salle46 min
May 10, 11:57 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen63 min
May 10, 12:04 PM CDTTornado WarningCRPJim Wells, Kleberg41 min
May 10, 12:16 PM CDTTornado WarningCRPMcMullen44 min
May 10, 12:23 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Live Oak, Nueces37 min
May 10, 12:35 PM CDTTornado WarningCRPLa Salle40 min
May 10, 12:40 PM CDTTornado WarningCRPJim Wells, Kleberg, Nueces35 min
May 10, 12:57 PM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Nueces, Refugio, San Patricio33 min
May 10, 12:59 PM CDTTornado WarningCRPMcMullen46 min
May 10, 1:05 PM CDTFlash Flood WarningCRPLa Salle, McMullen115 min
May 10, 1:15 PM CDTTornado WarningCRPKleberg, Nueces30 min
May 10, 1:15 PM CDTTornado WarningCRPLa Salle, McMullen45 min
May 10, 1:19 PM CDTAreal Flood AdvisoryCRPKleberg56 min
May 10, 1:19 PM CDTTornado WarningCRPBee, Live Oak, McMullen41 min
May 10, 1:28 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria47 min
May 10, 1:45 PM CDTTornado WarningCRPKleberg, Nueces45 min
May 10, 1:45 PM CDTTornado WarningCRPBee, Live Oak45 min
May 10, 1:55 PM CDTSevere Thunderstorm WarningCRPLa Salle50 min
May 10, 1:59 PM CDTTornado WarningCRPMcMullen46 min
May 10, 2:24 PM CDTSpecial Marine WarningCRP96 min
May 10, 2:28 PM CDTTornado WarningCRPBee, Live Oak47 min
May 10, 2:29 PM CDTTornado WarningCRPKleberg, Nueces46 min
May 10, 2:37 PM CDTTornado WarningCRPLa Salle, McMullen38 min
May 10, 2:40 PM CDTTornado WarningCRPLive Oak, McMullen35 min
May 10, 3:04 PM CDTFlash Flood WarningCRPBee, La Salle, Live Oak, McMullen3 hr
May 10, 3:05 PM CDTFlash Flood WatchCRPBee, Goliad, La Salle, Live Oak, McMullen, Victoria19 hr
May 10, 3:14 PM CDTSevere Thunderstorm WarningCRPNueces31 min
May 10, 3:14 PM CDTTornado WarningCRPMcMullen46 min
May 10, 3:18 PM CDTTornado WarningCRPBee, Live Oak, McMullen42 min
May 10, 3:47 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen43 min
May 10, 3:51 PM CDTSpecial Marine WarningCRP114 min
May 10, 3:57 PM CDTTornado WarningCRPMcMullen33 min
May 10, 3:59 PM CDTTornado WarningCRPLive Oak, McMullen46 min
May 10, 4:01 PM CDTTornado WarningCRPBee, Live Oak29 min
May 10, 4:25 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio33 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen60 min
May 10, 5:18 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen57 min
May 10, 5:23 PM CDTTornado WarningCRPBee, Live Oak37 min
May 10, 5:25 PM CDTTornado WarningCRPBee, Live Oak35 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak45 min
May 10, 5:38 PM CDTTornado WarningCRPDuval, McMullen37 min
May 10, 5:41 PM CDTSpecial Marine WarningCRP2 hr
May 10, 6:03 PM CDTSevere Thunderstorm WarningCRPWebb57 min
May 10, 6:05 PM CDTFlash Flood WarningCRPBee115 min
May 10, 6:14 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio61 min
May 10, 6:15 PM CDTTornado WarningCRPDuval, Live Oak, McMullen45 min
May 10, 6:19 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb41 min
May 10, 6:24 PM CDTFlash Flood WarningCRPDuval, La Salle, Live Oak, McMullen111 min
May 10, 6:43 PM CDTTornado WarningCRPDuval, McMullen, Webb47 min
May 10, 6:47 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb43 min
May 10, 6:57 PM CDTSpecial Marine WarningCRP2 hr

Nearby

Tornado Warnings in Texas, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.